# SDR 2005UALA00874

- Difficulty date: August 19, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 42,789 hours, 15,852 cycles
- Engine: Pwa PW2037
- Engine time: 39,073 hours, 12,973 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

OBSERVED SMOKE FROM BOTTOM OF NR 1 ENGINE COWLING ON TAXI INTO ORD.  LINE MAINTENANCE DETERMINED THAT HYDRAULIC FLUID WAS LEAKING FROM A LOOSE B-NUT.  B-NUT WAS TIGHTENED AND SYSTEM WAS CHECKED.  NO OTHER LEAKS NOTED.
